# SDR DALA2024041904567

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 606
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LH CUSP WEB STA 606 X=59 AT PAX CABIN PAX. SUMMARY OF NRC 00393: CRACK LH CUSP WEB STA 606 X=59 AT PAX CABIN, WAS REPAIRED PER B717 SRM-53-00-55-2R-4. (LP #0300915)
